# SDR SWAA2020051828438

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LH Z ANGLE STA. 747 TO 767 5 NUTPLATES HAVE MINOR CORROSION / REMOVED CORROSION ON L/H Z ANGLE IN AFT CARGO PIT AT STA 747 TO STA 767 IAW SRM 51-10-02-0G-0 VERIFIED WITH 10X. VERIFIED MATERIAL AS ORIGINAL .040' LOSS OF .006' REMAINING .034' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIRED Z ANGLE ON NRC Y173445 ' '(ZEE ANGLE) P/N 146A7502-31
